Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


will the bloating feeling stop
Dec 8, 2011

i am taking complera for about 1 month now and i always bloated everytime i eat gas starts to form im not sure what is going on can you help me with this does the bloating go away so that i can eat?

Response from Dr. Young

Hello and thanks for posting.

Abdominal discomfort was reported in fewer than 2% of individuals in clinical studies of Complera. So while uncommon, it would appear that you fall into this minority. It would be worth trying your medication with different foods, since this can sometimes be of benefit.

However, since you've been on medications for about 1 month, I think that the side effect is unlikely improve on its own. I'd suggest speaking to your health care provider about your symptoms.

Be well, BY



Previous
Holes in immune system
Next
How soon to stop Artripla while pregnant

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement